Alert archive / Florida / Small Craft Advisories in 2014
Small Craft Advisory 39, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this small craft advisory at Dec 8, 2014, 2:39 PM EST. It took effect at Dec 8, 2014, 10:00 PM EST. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Dec 8, 2014, 2:39 PM EST (19:39 UTC)
- In effect from
- Dec 8, 2014, 10:00 PM EST
- Expired
- Dec 10, 2014, 3:00 AM EST
- In force
- 29 hr
- Issued by
- NWS Tampa Bay, FL
The text
As transmitted, in the capitals the NWS used until 2016.
998 WHUS72 KTBW 081939 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 239 PM EST MON DEC 8 2014 ...SMALL CRAFT ADVISORY IN EFFECT LATE TONIGHT... .WINDS WILL INCREASE TO ADVISORY LEVELS LATE TONIGHT AND INTO THE DAY TOMORROW AS STRONG NORTHWEST WINDS WILL PUSH INTO THE AREA BEHIND A COLD FRONT. WINDS WILL REMAIN NEAR 20 KNOTS FOR MANY AREAS BEYOND TOMORROW AFTERNOON AND THE SMALL CRAFT ADVISORY MAY BE EXTENDED INTO TUESDAY EVENING AND WEDNESDAY. GMZ850-853-870-873-090345- /O.NEW.KTBW.SC.Y.0039.141209T0300Z-141209T2100Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- 239 PM EST MON DEC 8 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EST TUESDAY. * WINDS AND WAVES: NORTH WINDS INCREASING TO AROUND 20 KNOTS LATE TONIGHT AND INTO THE DAY TOMORROW. SEAS WILL BUILD TO AS HIGH AS 5 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ856-876-090345- /O.NEW.KTBW.SC.Y.0039.141209T0600Z-141209T2100Z/ BONITA BEACH TO ENGLEWOOD OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 239 PM EST MON DEC 8 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 4 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 4 PM EST TUESDAY. * WINDS AND WAVES: NORTH WINDS INCREASING TO AROUND 20 KNOTS LATE TONIGHT AND INTO THE DAY TOMORROW. SEAS WILL BUILD TO AS HIGH AS 5 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
3 follow-up statements
846 WHUS72 KTBW 090858 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 358 AM EST TUE DEC 9 2014 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH LATE TONIGHT... .WINDS WILL INCREASE TO ADVISORY LEVELS TODAY AND PERSIST INTO TONIGHT. GMZ850-853-856-870-873-876-091700- /O.EXT.KTBW.SC.Y.0039.000000T0000Z-141210T0800Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 358 AM EST TUE DEC 9 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM EST WEDNESDAY. * WINDS AND WAVES: NORTH WINDS INCREASING TO AROUND 20 KNOTS THIS AFTERNOON PERSISTING INTO TONIGHT. SEAS WILL BUILD TO AS HIGH AS 6 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
155 WHUS72 KTBW 091513 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 1013 AM EST TUE DEC 9 2014 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH LATE TONIGHT... .WINDS WILL INCREASE TO ADVISORY LEVELS TODAY AND PERSIST INTO TONIGHT. GMZ850-853-856-870-873-876-100800- /O.CON.KTBW.SC.Y.0039.000000T0000Z-141210T0800Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 1013 AM EST TUE DEC 9 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST WEDNESDAY. * WINDS AND WAVES: NORTH WINDS INCREASING TO AROUND 20 KNOTS THIS AFTERNOON PERSISTING INTO TONIGHT. SEAS WILL BUILD TO AS HIGH AS 6 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
794 WHUS72 KTBW 100808 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 308 AM EST WED DEC 10 2014 ...SMALL CRAFT ADVISORY THIS MORNING... .WINDS AND SEAS WILL REMAIN ELEVATED THIS MORNING...BUT WINDS AND SEAS WILL GRADUALLY SUBSIDE THIS AFTERNOON AND TONIGHT. GMZ850-853-856-870-873-876-101500- /O.EXP.KTBW.SC.Y.0039.000000T0000Z-141210T0800Z/ /O.NEW.KTBW.SC.Y.0040.141210T0808Z-141210T1500Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 308 AM EST WED DEC 10 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS AND WAVES: NORTH WINDS INCREASING TO AROUND 20 KNOTS THIS AFTERNOON PERSISTING INTO TONIGHT. SEAS WILL BUILD TO AS HIGH AS 6 FEET WELL OFFSHORE. * WINDS AND WAVES: NORTH WINDS 20 KNOTS WITH SEAS 4 TO 6 FEET OVER THE OUTER WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 8, 10:15 AM EST, 4 hours 24 minutes earlier.
Area forecast discussion, Dec 8, 10:15 AM EST, 4 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 1015 AM EST MON DEC 8 2014 .UPDATE... A LOW STRATUS DECK IS IN PLACE ACROSS THE AREA THIS MORNING WHICH WILL HAVE A SIGNIFICANT IMPACT ON THE FORECAST FOR THE DAY. MORNING RAOB REVEALED AMPLE LOW-LEVEL MOISTURE UP TO ABOUT 5KFT OR SO BEFORE THE COLUMN DRIES SIGNIFICANTLY. THERE IS JUST ENOUGH MOISTURE IN THE LOWER LEVELS FOR A FEW LIGHT SPRINKLES BUT OVERALL QPF WILL BE VERY LOW. WITH THIS DENSE CLOUD COVER THIS MORNING THE TEMPERATURE FORECAST WILL BE VERY TRICKY. TEMPS ARE HOVERING IN THE UPPER 50S TO AROUND 60 ACROSS MUCH OF THE AREA AND HAVE NOT VARIED MUCH OVER THE PAST FEW HOURS. THAT BEING SAID...I LOWERED FORECAST HIGH TEMPS 2-4 DEGREES ACROSS THE AREA FROM THE PREVIOUS FCST AND THAT MAY NOT BE ENOUGH. IT REALLY DEPENDS ON HOW MUCH CLEARING WE SEE. MODEL CROSS-SECTIONS SUPPORT FAR SOUTHERN ZONES SEEING THE BEST CHANCE OF CLEARING. IN FACT...MOST RECENT VISIBLE SATELLITE IMAGE SHOWS THE CLEARING ALREADY STARTING TO OCCUR DOWN SOUTH SO THE TEMP FORECAST THERE LOOKS GOOD. UPDATED FORECAST PACKAGE HAS ALREADY BEEN SENT OUT. && .AVIATION... STARTING TO SEE BREAKS IN CLOUD COVER AT THE FAR SOUTHERN TERMINALS. IFR/MVFR CIGS TO CONTINUE AROUND THE BAY AREA TERMINALS. A FEW LIGHT SPRINKLES MAY BE POSSIBLE AROUND TPA...LAL AND PIE BUT OVERALL IMPACT FROM -RA/DZ WILL BE MINIMAL. CIGS AND VSBY WILL BE THE GREATEST CONCERN TODAY. MVFR/VFR CIGS WILL BE POSSIBLE FOR FAR SOUTHERN TERMINALS. WILL SEND SOME AMENDED TAFS FOR ALL LOCATIONS SHORTLY. && .MARINE... NORTH-NORTHEAST WINDS WILL INCREASE TO NEAR CAUTIONARY LEVELS THROUGH THE REST OF TODAY AND WILL LIKELY EXCEED CAUTIONARY LEVELS TONIGHT WITH A TIGHT PRESSURE GRADIENT IN PLACE. WIND SPEEDS WILL REMAIN ELEVATED THROUGH THE NEXT FEW DAYS BEFORE THE GRADIENT RELAXES AND WINDS DIMINISH DURING THE DAY ON WEDNESDAY. NO OTHER HEADLINES ARE ANTICIPATED THROUGH THE END OF THE WEEK WITH HIGH PRESSURE BUILDING SOUTHWARD ACROSS THE SOUTHEASTERN PART OF THE COUNTRY. && .PRELIMINARY POINT TEMPS/POPS... TPA 71 53 68 46 / 20 10 0 0 FMY 74 57 72 48 / 10 10 0 0 GIF 71 52 67 45 / 20 10 0 0 SRQ 72 55 68 48 / 10 10 0 0 BKV 69 47 66 38 / 20 10 0 0 SPG 69 58 68 52 / 10 10 0 0 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && UPDATE/AVIATION/FIRE WEATHER...11/MCKAUGHAN MARINE...05/CARLISLE DECISION SUPPORT...24/HUBBARD
Hazardous weather outlook, Dec 8, 4:30 AM EST, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 430 AM EST MON DEC 8 2014 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-090930- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 430 AM EST MON DEC 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...MARINE IMPACTS... A SECONDARY COLD FRONT WILL MOVE ACROSS THE GULF WATERS ON TUESDAY...ALLOWING WINDS TO INCREASE BACK UP TO AROUND 20 KNOTS STARTING TONIGHT. THIS WILL PRODUCE HAZARDOUS BOATING CONDITIONS FOR OPERATORS OF SMALL CRAFT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ...MARINE IMPACTS... WINDS WILL STAY IN THE 15 TO 20 KNOT RANGE OVER THE GULF WATERS ON TUESDAY....PRODUCING HAZARDOUS BOATING CONDITIONS FOR OPERATORS OF SMALL CRAFT. WINDS WILL SUBSIDE ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. FLEMING
Nearby
Small Craft Advisories in Florida, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.